Lancaster EPrints

An approach to fuzzy optimal control via parameterized conjunction and defuzzification

Angelov, Plamen and Zamdjiev, N. (1993) An approach to fuzzy optimal control via parameterized conjunction and defuzzification. Fuzzy Systems and Artificial Intelligence, 2 (1). pp. 151-156. ISSN 0368-492X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Fuzzy Systems and Artificial Intelligence
Subjects:
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 74547
Deposited By: ep_importer_pure
Deposited On: 29 Oct 2015 10:20
Refereed?: Yes
Published?: Published
Last Modified: 10 Oct 2017 18:44
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74547

Actions (login required)

View Item